# SDR AALA2019101759037

- Difficulty date: October 14, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 31,951 hours, 12,959 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Warning Light
- Condition: False Activation
- Location: Autothrottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS UNCOMMANDED AUTO THROTTLE DISCONNECT. A/T RED LIGHT FLASH. MAINTENANCE PERFORMED AUTOTHROTTLE BITE PROCEDURE IAW AMM 22-31-00. ALL TESTS FOUND NORMAL. NO CURRENT FAULTS.
